Statistical Properties of Probabilistic Context-Free Grammars

Zhiyi Chi


Anthology ID:
J99-1004
Volume:
Computational Linguistics, Volume 25, Number 1, March 1999
Month:
Year:
1999
Address:
Cambridge, MA
Venue:
CL
SIG:
Publisher:
MIT Press
Note:
Pages:
131–160
Language:
URL:
https://aclanthology.org/J99-1004
DOI:
Bibkey:
Cite (ACL):
Zhiyi Chi. 1999. Statistical Properties of Probabilistic Context-Free Grammars. Computational Linguistics, 25(1):131–160.
Cite (Informal):
Statistical Properties of Probabilistic Context-Free Grammars (Chi, CL 1999)
Copy Citation:
PDF:
https://aclanthology.org/J99-1004.pdf